# SDR MWEA010337

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT, FUSELAGE FRAME AT STATION 332 HAS LIGHT CORROSION IN LOWER FRAME CHANNEL ON AFT SIDE LONGERON 29 LEFT TO 28 RIGHT.  REMOVED CORROSION, LOCATED, DRILLED AND INSTALLED REPAIR SPLICE.
